| Model Number |
SUV-633 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block b3: the exact date of the event is unknown.The provided event date was chosen as a best estimate based on the date that the manufacturer became aware of the event.Block d4 and h4: the complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.Block h6: imdrf device code a050401 captures the reportable event of a/w valve fluid leak.
Event or Problem Description
It was reported to boston scientific corporation that an orca was used during an unknown procedure and an unknown date.During the procedure, the air/water valve leaked and sprayed fluid onto the physicians, and the suction button repeatedly became stuck, requiring manual removal to stop suction.The procedure was completed using the same device.There were no patient complications reported as a result of this event.